Location: Los Angeles, CA
Member since 2/24/2011


  • 5 total posts
  • 1 review
  • 1 question

Reviews by Oakland7232

Horrible Experience on Accutane - Still Having Side Effects - San Francisco, CA

I started taking Accutane last September to deal with my back acne. Two days into treatment I thought I had a bout of severe food poisoning. I was throwing up every hour all night. I stopped taking Accutane for a week to get better from my “food poisoning” which I no longer believe... READ MORE

Questions from Oakland7232

I have an uneven top lip because of Articol lip injections over 10 years ago. Will my lip ever go back to the way it was?(photo)

14 years ago I got an Articol upper lip injection. Almost immediately it bubbled to one side and left a large hard bump. I went back to the doctor and she tried to dissolve the... READ MORE

Recent comments from Oakland7232

Jjbiz that's great that the drug is working for you and you don't have serious side effects. I agree that different people react very differently to different drugs. I do have reactions to many other medications I have taken in the past... READ COMMENT

I have been to a cardiologist, ENT specialist, my regular doctor, and my dermatologist since this has began. They all ran intensive and expensive tests and have yet to find something. Everyone says it's anxiety or allergies but they... READ COMMENT

I think it could definitely be the drug and you should get off of it. You should also discuss this with your doctor and dermatologist to see what they think. Some studies suggest that Accutane reduces your levels of serotonin in the... READ COMMENT